Title: Density-estimation under the koziol-green model of censoring by penalized likelihood methods
Authors: Gijbels, Irène ×
Klonias, Vk #
Issue Date: 1991
Publisher: Canadian journal statistics
Series Title: Canadian journal of statistics-revue canadienne de statistique vol:19 issue:1 pages:23-38
Abstract: We propose two density estimators of the survival distribution in the setting of the Koziol-Green random-censoring model. The estimators are obtained by maximum-penalized-likelihood methods, and we provide an algorithm for their numerical evaluation. We establish the strong consistency of the estimators in the Hellinger metric, the L(p)-norms, p = 1,2,-infinity, and a Sobolev norm, under mild conditions on the underlying survival density and the censoring distribution.
ISSN: 0319-5724
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science